# SDR CA150501011

- Difficulty date: April 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 13,323 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drain Valve
- Part number: 140N20221
- Condition: Leaking
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW DIVERTED DUE TO L2 DOOR SQUEALING DURING CLIMBING THROUGH FL195/7.4,  PSI AND STOPS SQUEALING THROUGHT 29000, 8.2 PSI IN CLIMB. DESCENDING THROUGH 22800, ON DESCENT, 6 PSI SQUEAL STARTS AGAIN.  MAINTENANCE PRESSURIZED THE ACFT AND FOUND L2 LOWER HINGE DRAIN VALVE ASSY STICKY. VALVE WAS CLEANED AND FREED. CABIN PRESSURE LEAK TEST CARRIED OUT IAW AMM 05-51-91.  NO FURTHER LEAKS WERE NOTED.  THE L2 LOWER DOOR HINGE DRAIN VALVE ASSY IS SCEDULED TO BE REPLACED.
